The Michigan Mathematical Journal

Homology theory for locally compact spaces.

A. Borel and J. C. Moore

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 7, Issue 2 (1960), 137-159.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028998385

Mathematical Reviews number (MathSciNet)
MR0131271

Zentralblatt MATH identifier
0116.40301

Digital Object Identifier
doi:10.1307/mmj/1028998385

Subjects
Primary: 55.30

Citation

Borel, A.; Moore, J. C. Homology theory for locally compact spaces. The Michigan Mathematical Journal 7 (1960), no. 2, 137--159. doi:10.1307/mmj/1028998385. http://projecteuclid.org/euclid.mmj/1028998385.


Export citation